Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Getting itchy boils on feet after wearing shoes most of the day time. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I wear shoes most of the day and now my legs have started itching and I am getting boils on my feet! Please suggest on the same.
Posted Mon, 23 Jul 2012 in Skin Hair and Nails
Answered by Dr. Ashish Mittal 25 minutes later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

The most common cause of such presentation is fungal infection of foot leading to bacterial infection.

As you wear shoes most of the time, it keep skin wet due to sweat. Which increases fungal infection. Fungal infection causes itching. Repeated itching leads to local skin injury which leads to bacterial infection and boils formation in some cases.

For treatment visit skin specialist (dermatologist) so that she can prescribe some anti-fungal and antibiotic medicine. You will need medicine for few weeks. For time do wear shoes if possible and apply candid powder 2-3 times daily on feet.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor